# SDR IPXA10M58261

- Difficulty date: January 4, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 60,229 hours, 11,052 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AAA70881
- Condition: Corroded
- Location: Bs 1129 L52l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:2C CORROSION INSIDE CTR ACCY COMPT ON LONG 52 STA 1129 6-84.     REMOVED L52L, BLENDED OUT OF LIMITS AT 2EA. AT LOCATION AT L52L, STA 1129, 6-84. FABRICATED AND INSTALLED REPLACEMENT REPAIR REF 51-33-01 PG. 1, DWG. N6A714, DWG A6A7027.
